Advertisement

Sur l’Extension RG → R

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1029)

Keywords

Nous Allons Finite Group Action Nous Montrons Dimension Finie Algebriquement Independants 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. ALEV Quelques propriétés de l’anneau RG. Communications in Algebras, 9(10), 1059–1066 (1981).MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    M. ARTIN and W. SCHELTER Integral Ring Homomorphismes, à paraître.Google Scholar
  3. [3]
    W. BOHRO Invariant dimension and Restricted extensions, à paraître.Google Scholar
  4. [4]
    J. FISHER and J. OSTERBURG Semi-prime ideals in rings with finite group actions J. of Algebra, 50(1078), 488–502.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [4a]
    J. FISHER Semi-prime ideals in rings with finite group actions revisited, Seminaire d’Algèbre Paul Dubreil et Marie-Paule Malliavin, 1980.Google Scholar
  6. [5]
    D. HANDELMAN, J. LAURENCE, W. SCHELTER Skew group rungs, Houston Journal of Math, Vol. 4, no2, 1978.Google Scholar
  7. [6]
    M. LORENTZ and D.S. PASSMAN Integrality and Normalizing extensions of Rings J. of Algenra 61, 289–297 (1979).MathSciNetzbMATHCrossRefGoogle Scholar
  8. [7]
    M.P. MALLIAVIN Caténarité et théorème d’intersection en algèbre non commutative. Séminaire d’Agèbre Paul Dubreuil, 1977–78.Google Scholar
  9. [8]
    M.P. MALLIAVIN Dimension de Gelfand-Kirillov des algèbres à identité polynomiale. C.R. Acad. Sc. Paris, t.282 (29 Mars 1976).Google Scholar
  10. [9]
    S. MONTGOMERY Prime idéals in Fixed Rings, à paraître.Google Scholar
  11. [10]
    S. MONTGOMERY and L.W. SMALL Fixed Rings of noetherian rings, Bulletin of London Math. Society.Google Scholar
  12. [11]
    P. PARE and W. SCHELTER Finite extensions are integral, J. of Algebra, 53, 477–479, (1978).MathSciNetzbMATHCrossRefGoogle Scholar
  13. [12]
    D.S. PASSMAN Fixed Rings and Integrality, J. of Algebra, 68, 510–519 (1981).MathSciNetzbMATHCrossRefGoogle Scholar
  14. [13]
    W. SCHELTER Non commutative affine PI Rings are catenary, J. of Algebra, 51, 12–18, (1978).MathSciNetzbMATHCrossRefGoogle Scholar
  15. [14]
    C. PROCESI Rings with polynomial identities, Marcel Dekker, inc. New York 1973.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • J. Alev

There are no affiliations available

Personalised recommendations